Rigidity of Compact Riemannian Spin Manifolds with Boundary

被引:0
|
作者
Simon Raulot
机构
[1] Université de Neuchâtel,Institut de Mathématiques
来源
关键词
differential geometry; global analysis; 53C24; 53C27; 53C40; 53C80; 58C40; manifolds with boundary; Dirac operators; boundary conditions; rigidity;
D O I
暂无
中图分类号
学科分类号
摘要
In this article, we prove new rigidity results for compact Riemannian spin manifolds with boundary whose scalar curvature is bounded from below by a nonpositive constant. In particular, we obtain generalizations of a result of Hang–Wang (Pac J Math 232(2):283–288, 2007) based on a conjecture of Schroeder and Strake (Comment Math Helv 64:173–186, 1989).
引用
收藏
页码:177 / 192
页数:15
相关论文
共 50 条